Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS Green Bay, WI

July 1, 2018Brown County, Oconto County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2018, 1:37 PM CDT for Brown County, Oconto County, Outagamie County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2018, 1:37 PM CDT (18:37 UTC)
Expired
Jul 1, 2018, 2:30 PM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Oconto County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WUUS53 KGRB 011837
SVRGRB
WIC009-083-087-011930-
/O.NEW.KGRB.SV.W.0023.180701T1837Z-180701T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
137 PM CDT SUN JUL 1 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northwestern Brown County in northeastern Wisconsin...
  Southern Oconto County in northeastern Wisconsin...
  Northeastern Outagamie County in northeastern Wisconsin...

* Until 230 PM CDT.

* At 137 PM CDT, a severe thunderstorm was located 8 miles west of
  Green Bay, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Green Bay, Oconto, Oneida, Howard, Ashwaubenon, Suamico, Hobart,
  Little Suamico, Seymour and Pensaukee.

People at Thornberry Creek Golf Course, and Norbert Hill Center
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4452 8833 4459 8824 4460 8824 4499 8782
      4499 8779 4498 8776 4496 8776 4497 8773
      4494 8766 4487 8765 4489 8766 4493 8767
      4493 8771 4490 8777 4486 8777 4471 8792
      4463 8793 4442 8817
TIME...MOT...LOC 1837Z 216DEG 44KT 4453 8817 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
4 follow-up statements
042 
WWUS53 KGRB 011849
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
149 PM CDT SUN JUL 1 2018

WIC087-011859-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Outagamie WI-
149 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4456 8819 4459 8819 4459 8824 4499 8782
      4499 8779 4498 8776 4496 8776 4497 8773
      4494 8766 4493 8771 4490 8777 4486 8777
      4471 8792 4463 8793 4449 8809
TIME...MOT...LOC 1849Z 222DEG 58KT 4470 8798 

$$

WIC009-083-011930-
/O.CON.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Brown WI-Oconto WI-
149 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN BROWN AND SOUTHERN OCONTO COUNTIES...

At 149 PM CDT, a severe thunderstorm was located 9 miles northwest of
Bay Shore Park, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Green Bay, Oconto, Howard, Ashwaubenon, Suamico, Little Suamico,
Pensaukee, Anston, Brookside and Flintville.

People at Thornberry Creek Golf Course should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4456 8819 4459 8819 4459 8824 4499 8782
      4499 8779 4498 8776 4496 8776 4497 8773
      4494 8766 4493 8771 4490 8777 4486 8777
      4471 8792 4463 8793 4449 8809
TIME...MOT...LOC 1849Z 222DEG 58KT 4470 8798 

HAIL...1.00IN
WIND...60MPH
 
$$

KLB
081 
WWUS53 KGRB 011859
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
159 PM CDT SUN JUL 1 2018

WIC009-011909-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Brown WI-
159 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4464 8801 4467 8799 4466 8798 4468 8799
      4468 8809 4470 8813 4499 8782 4499 8779
      4498 8776 4496 8776 4497 8773 4494 8766
      4493 8771 4490 8777 4486 8777 4471 8792
      4463 8793 4460 8797
TIME...MOT...LOC 1859Z 219DEG 33KT 4475 8794 

$$

WIC083-011930-
/O.CON.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Oconto WI-
159 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN OCONTO COUNTY...

At 159 PM CDT, a severe thunderstorm was located 9 miles south of
Oconto, or 10 miles northwest of Bay Shore Park, moving northeast at
40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oconto, Little Suamico, Pensaukee, Sobieski and Brookside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4464 8801 4467 8799 4466 8798 4468 8799
      4468 8809 4470 8813 4499 8782 4499 8779
      4498 8776 4496 8776 4497 8773 4494 8766
      4493 8771 4490 8777 4486 8777 4471 8792
      4463 8793 4460 8797
TIME...MOT...LOC 1859Z 219DEG 33KT 4475 8794 

HAIL...1.00IN
WIND...60MPH
 
$$

KLB
086 
WWUS53 KGRB 011909
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
209 PM CDT SUN JUL 1 2018

WIC083-011930-
/O.CON.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Oconto WI-
209 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN OCONTO COUNTY...

At 209 PM CDT, a severe thunderstorm was located near Oconto, or 12
miles north of Bay Shore Park, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oconto and Pensaukee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4475 8792 4487 8795 4499 8782 4499 8779
      4498 8776 4496 8776 4497 8773 4494 8766
      4493 8771 4490 8777 4486 8777 4474 8790
TIME...MOT...LOC 1909Z 217DEG 48KT 4482 8783 

HAIL...1.00IN
WIND...60MPH
 
$$

KLB
852 
WWUS53 KGRB 011921
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
221 PM CDT SUN JUL 1 2018

WIC083-011931-
/O.EXP.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Oconto WI-
221 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OCONTO COUNTY WILL
EXPIRE AT 230 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4475 8792 4487 8795 4499 8782 4499 8779
      4498 8776 4496 8776 4497 8773 4494 8766
      4493 8771 4490 8777 4486 8777 4474 8790
TIME...MOT...LOC 1921Z 216DEG 44KT 4493 8772 

$$

KLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 AM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, Jul 1, 6:11 AM CDT, 7 hours 26 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
611 AM CDT Sun Jul 1 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 334 AM CDT Sun Jul 1 2018

Outflows from convection last evening dropped dewpoints into the
refreshing low to middle 60s early this morning across portions
of central and east-central Wisconsin. Otherwise, scattered
showers and isolated thunderstorms were moving across the region
early this morning. Temperatures were in the middle 60s to lower
70s.

Through 15z this morning, followed the latest trends of the HRRR
which indicated a diminishing trend in the precipitation shortly
after sunrise through mid morning. Convection is expected to refire
late this morning and this afternoon ahead of a cold front. Models
indicating a 70 knot jet streak at 300 mb moving across the region
to aid in the lift with the cold front. Models also indicating
1000 to 2000 J/KG of cape and shear values of 25 to 35 knot to
support severe thunderstorms. Bufkit soundings did show strong
low level winds around 5,000 feet around 40 knots to support
damaging wind gusts, while the wet bulb zero heights around 10,000
feet supported large hail. The greatest risk of severe storms
will be from noon to 8 pm. For swimmers on Lake Michigan beaches,
there is an increased risk of rip currents this afternoon and
evening due to high wave action.

Any lingering precipitation should exit far eastern Wisconsin by
9 pm. Drier air will advect into the area as high pressure builds
into the state. Did add some patchy fog across north-central
Wisconsin where the typical low spots could go calm and allow
for patchy fog to form. The typical cold spots across the north
could drop into the lower to middle 50s while readings only
drop into the upper 50s to middle 60s south.

On Monday, another warm day is on tap with highs in the 80s.
Humidity readings will be much more tolerable than what we
experienced this weekend. Latest model trends supported adding
a chance of thunderstorms across the far north late Monday
afternoon.

.LONG TERM...Monday Night Through Saturday
Issued at 334 AM CDT Sun Jul 1 2018

The main highlights for this forecast period include a warm,
humid airmass that will impact the region on the Fourth of July
(Wednesday) and Thursday, and the next chance for storms
on Thursday with the passage of a cold front.

The large scale pattern at the beginning of this forecast period
remains in a zonal flow with the jet situated from the Pacific
Northwest to Quebec. A shortwave trough will begin to deepen over
the Pacific Northwest throughout Tuesday with high pressure
associated over the eastern U.S. This will leave any chances for
convection to pop up well to the west of Wisconsin.

By Wednesday morning, a shortwave traveling along the mean flow
will move towards the north central U.S. With this shortwave
causing a trough in the mean flow, some ridging will build over
Wisconsin for Wednesday afternoon. This will cause warm, moist air
to move over the region leaving high temperatures in the upper
80s to lower 90s and heat indices in the upper 90s for the
holiday. For the remainder of Wednesday, model guidance picks up
on the development of a surface cold front over North Dakota,
South Dakota, and Minnesota. There is some uncertainty amongst the
models with the passage of the frontal boundary over Wisconsin.
The GFS and ECMWF appear to be in agreement for Thursday afternoon
with the Canadian NH showing a slower moving cold front passing
early Friday morning. This causes uncertainty on when and where
the convection will impact the region Thursday. Depending on the
passage of the frontal boundary, high temperatures on Thursday
may or may not hold with the hot, humid air in place. With the
current set up of the high pressure still over the region Thursday
afternoon, high temperatures should reach into the middle 80s to
lower 90s with heat indices approaching triple digits.

Once the frontal boundary exits the region by roughly Friday
morning, the strong ridge of high pressure will shift west for
Friday. High temperatures should be slightly cooler in the lower
to middle 80s with decreasing humidity values. The mean flow will
then switch to a northwest flow causing less active conditions
with slightly cooler temperatures in the lower 80s for next
weekend.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 605 AM CDT Sun Jul 1 2018

There will be a lull in the precipitation through 15z across the
area, then showers and storms are expected to redevelop late
this morning into the afternoon.

Scattered thunderstorms are expected late this morning into early
this evening. Some of the stronger storms will be capable of
producing strong wind gusts and large hail. Outside the storms,
gusty south to southwest winds are expected with gusts to around
30 knots. MVFR CIGS are expected at times today into this evening
across north-central Wisconsin. Any showers or storms across
eastern Wisconsin will end by 9 pm as they move east of the
area. Winds are expected to veer to the west or northwest tonight.
Some patchy fog is possible late tonight across north-central
Wisconsin.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from noon CDT today through late tonight
for WIZ022-040-050.
&&

SHORT TERM.....Eckberg
LONG TERM......Hykin
AVIATION.......Eckberg
Hazardous weather outlook, Jul 1, 10:18 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1018 AM CDT Sun Jul 1 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1018 AM CDT Sun Jul 1 2018

...SEVERE THUNDERSTORMS WITH TORNADOES, DAMAGING WINDS, AND LARGE
HAIL POSSIBLE THIS AFTERNOON...

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to develop in western Wisconsin mid-day,
and move northeast across the area this afternoon. Some of the
storms are likely to be severe and produce damaging wind gusts and
large hail. Tornadoes are also possible with the storms.

The greatest potential for severe storms will be east of a line
from Wisconsin Rapids to Wausau to Iron Mountain, Michigan, and
will occur between noon and 800 pm.

Gusty south winds will produce large waves on Lake Michigan,
which will lead to an increased risk of strong currents and
hazardous swimming conditions at Lake Michigan beaches.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance for thunderstorms late Monday afternoon and
Monday night across far north-central Wisconsin. Severe weather is
not expected with these storms.

The next chance for thunderstorms arrives Wednesday into
Thursday. The potential for severe weather with these storms is
uncertain this far in advance.

Hot and humid weather is forecast to return Wednesday and
Thursday with heat indices approaching 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely to be needed this afternoon.

LMZ521-522-541>543-021100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1018 AM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms may pose a significant hazard to boaters on the bay
and lake this afternoon and early this evening. Gusty south winds
will also create hazardous conditions for small craft. Patchy
dense fog is also possible, mainly on the lake.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance for thunderstorms on Wednesday into Thursday.

Skowronski

In the hours before

Special weather statement, Jul 1, 11:49 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1149 AM CDT Sun Jul 1 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1149 AM CDT Sun Jul 1 2018

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
POSSIBLE IN CENTRAL, EAST-CENTRAL, AND NORTHEAST WISCONSIN THIS
AFTERNOON...

Atmospheric conditions are becoming increasingly favorable for
severe thunderstorms with damaging winds and large hail during the
afternoon hours. A risk for tornadoes also exists. Although
severe storms are possible across the entire area, the greatest
risk is south and east of a line from Wisconsin Rapids to Wausau
to Iron Mountain, Michigan.

The time to prepare for the severe storms is now. If you are going
to be outdoors during the afternoon, be ready to move to a sturdy
shelter if storms develop or a warning is issued. If boating,
have a way to closely monitor weather information, and be prepared
to get off the water before storms arrive in the area.

Skowronski
Special weather statement, Jul 1, 12:01 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1201 PM CDT SUN JUL 1 2018

WIZ020-031-036-037-011745-
Waupaca WI-Shawano WI-Portage WI-Menominee WI-
1201 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...CENTRAL
MENOMINEE...NORTHWESTERN WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
1245 PM CDT...

At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amherst, or 15 miles east of Stevens Point, moving northeast at 35
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wittenberg, Amherst, Keshena, Neopit, Legend Lake, Iola, Marion,
Tigerton, Gresham and Rosholt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4449 8941 4468 8930 4468 8923 4481 8922
      4503 8910 4503 8898 4506 8898 4494 8855
      4442 8918
TIME...MOT...LOC 1701Z 215DEG 31KT 4452 8925

MPC
Local storm report, Jul 1, 12:50 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     TSTM WND DMG     MOUNTAIN                45.18N 88.48W
07/01/2018                   OCONTO             WI   TRAINED SPOTTER

            REPORTS OF MULTIPLE TREES DOWN IN MOUNTAIN.

&&

KLB
Local storm report, Jul 1, 1:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     2 N BREED               45.09N 88.43W
07/01/2018                   OCONTO             WI   TRAINED SPOTTER

            REPORT OF MULTIPLE TREES SNAPPED.

&&

SAC
Local storm report, Jul 1, 1:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             HIGH FALLS RESERVOIR    45.29N 88.20W
07/01/2018  M1.00 INCH       MARINETTE          WI   PUBLIC

&&

SAC
Special weather statement, Jul 1, 1:26 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
126 PM CDT SUN JUL 1 2018

WIZ038-039-011915-
Outagamie WI-Brown WI-
126 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR BROWN AND EASTERN OUTAGAMIE
COUNTIES UNTIL 215 PM CDT...

At 126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pulaski to near Kaukauna. Movement was
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Green Bay and Bellevue Town around 150 PM CDT.
  Bay Shore Park around 210 PM CDT.

Other locations impacted by these storms include Little Rapids, Rose
Lawn, Humboldt, Kunesh, De Pere, Freedom, Lambeau Field, Ledgeview,
Hobart and Leo Frigo Bridge.

People at Thornberry Creek Golf Course, and Norbert Hill Center
should consider seeking safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.

LAT...LON 4459 8832 4459 8825 4464 8824 4468 8806
      4468 8799 4470 8798 4471 8792 4463 8793
      4469 8780 4440 8782 4424 8827 4424 8833
TIME...MOT...LOC 1826Z 220DEG 37KT 4460 8824 4435 8826

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:16 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca, Winnebago59 min
Jun 30, 8:45 PM CDTSpecial Weather StatementGRBFlorence15 min
Jun 30, 9:09 PM CDTSpecial Weather StatementGRBVilas51 min
Jul 1, 3:29 AM CDTSmall Craft AdvisoryGRB22 hr
Jul 1, 3:43 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc21 hr
Jul 1, 12:01 PM CDTSpecial Weather StatementGRBShawano44 min
Jul 1, 12:10 PM CDTSevere Thunderstorm WarningGRBMenominee, Portage, Shawano, Waupaca50 min
Jul 1, 12:18 PM CDTTornado WarningGRBShawano, Waupaca42 min
Jul 1, 12:23 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto82 min
Jul 1, 12:43 PM CDTTornado WarningGRBMarinette, Oconto47 min
Jul 1, 1:20 PM CDTSevere Thunderstorm WarningGRBMarinette55 min
Jul 1, 1:26 PM CDTSpecial Weather StatementGRBBrown49 min
Jul 1, 1:28 PM CDTSpecial Marine WarningGRB92 min
Jul 1, 1:38 PM CDTSpecial Weather StatementGRBWaushara52 min
Jul 1, 1:54 PM CDTSpecial Weather StatementGRBWinnebago51 min
Jul 1, 2:06 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago39 min
Jul 1, 2:10 PM CDTSpecial Marine WarningGRB65 min
Jul 1, 2:27 PM CDTSpecial Weather StatementGRBDoor48 min
Jul 1, 2:40 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano50 min
Jul 1, 2:53 PM CDTSpecial Marine WarningGRB106 min
Jul 1, 3:13 PM CDTSevere Thunderstorm WarningGRBBrown, Marinette, Oconto47 min
Jul 1, 3:24 PM CDTSevere Thunderstorm WarningGRBDoor66 min
Jul 1, 3:27 PM CDTSpecial Marine WarningGRB93 min
Jul 1, 5:00 PM CDTSpecial Marine WarningGRB30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.